# SDR CA130625001

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED POOR PERFORMANCE.  THE OPERATOR REPORTED THAT THE ENGINE STARTED HOTTER THAN NORMAL AND WAS SURGING.
